Forcing Subsets of Connected Co-Independent Hop Domination in the Edge Corona and Lexicographic Product of Graphs

Authors

  • Yves Dave Calanza Mindanao State University-Iligan Institute of Technology
  • Helen M. Rara

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4521

Keywords:

Forcing subsets, connected co-independent hop, domination, co- independent set

Abstract

This study deals with the forcing subsets of a minimum connected co-independent hop dominating sets in graphs. Bounds or exact values of the forcing connected co-independent hop domination numbers of graphs resulting from some binary operations such as
edge corona and lexicographic product of graphs are determined.
Some main results generated in this study include: (a) characterization of the minimum connected co-independent hop dominating sets; and (b) characterization of the forcing subsets for these types of sets.

Downloads

How to Cite

Calanza, Y. D., & Rara, H. (2022). Forcing Subsets of Connected Co-Independent Hop Domination in the Edge Corona and Lexicographic Product of Graphs. European Journal of Pure and Applied Mathematics, 15(4), 1597–1612. https://doi.org/10.29020/nybg.ejpam.v15i4.4521

Most read articles by the same author(s)